# SDR SWAA2021122142587

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO FLOOR STRUCTURE BAFFLE BETWEEN STA500B AND STA 500C APROX STR25L CRACKED AT AFT UPPER CORNER ATTACHING AREA ; / [01] REMOVED AND REPLACED BAFFLE AT FWD CARGO COMPARTMENT FLOOR STRUCTURE BETWEEN STA 500B AND STA 500C APROX STR 25L AS PER B-737-700 SRM 51-40-02-OG-0; [02] VERIFIED STEP 1
